# SDR CALA2024122301624

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737924ER
- Aircraft serial: 42178
- Aircraft time: 34,521 hours, 12,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGANCY EXIT LIGHTS WILL NOT ILLUMINATE SUSPECTED M2816 AND M1675 BATTERY PACK CHARGER BAD PER SSM 35-51-21-109 REMOVED AND REPLACED BATTERY PACK AT M1675 PER SSM 33-51-21. SLAVED IN NEW PARTS AT M2816 NO CHANGE IN FAULT. RETURNED TO NORMAL CONFIGURATIONT.  LOCKED FOR FERRY
